# SDR CALA2025012802083

- Difficulty date: January 26, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N76526
- Make and model: Boeing 737824
- Aircraft serial: 38700
- Aircraft time: 46,510 hours, 16,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS @ ROW 28 - 32 & AFT RIGHT DOOR SIGNS INOP. R&R AFT-PACK, BATTERY, EMERGENCY POWER #99-3351-3-0015. REF. AMM 33-51-06-960-805. OPPS CHECK GOOD AT THIS TIME.
